# SDR KO0R201503110014

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 72,751 hours, 14,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND ON CORROSION AT RT FUSELAGE AT BS 2118 TO 2163 BETWEEN LONGERONS 33 - 36R.
